MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pmj.77.903.50

Медицинская библиотека · Postgraduate medical journal · 2001

Hyperkalaemic quadriparesis secondary to chronic diclofenac treatment.

Patel P, Mandal B, Greenway M W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 76 year old woman presented with a quadriparesis associated with hyperkalaemia. She had a 10 month history of treatment with oral diclofenac sodium. On admission she had hyperkalaemic metabolic acidosis with a normal anion gap and mild renal impairment. Her weakness resolved after withdrawal of diclofenac and medical correction of her hyperkalaemia. Non-steroidal anti-inflammatory drugs are known to cause hyperkalaemic acidosis and should be used with caution, especially in the presence of renal impairment.

Для цитирования: Patel P, Mandal B, Greenway M W. Hyperkalaemic quadriparesis secondary to chronic diclofenac treatment.. Postgraduate medical journal. 2001. DOI: 10.1136/pmj.77.903.50.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.